2018
Том 70
№ 4

All Issues

Barkovsky V. V.

Articles: 3
Article (Ukrainian)

The influence of boundary conditions and the deformation of a domain on the spectrum of operators generated by boundary value problems with a spectral parameter in the boundary conditions on a part of the boundary

Barkovsky V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 2. - pp. 147—157

Article (Ukrainian)

Self-adjoint property of operators generated by a general elliptic expression and inhomogeneous boundary conditions prescribed on part of the boundary of a bounded region

Barkovsky V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 4. - pp. 

Article (Ukrainian)

Eigenfunction expansion of some self-adjoint operators corresponding to general elliptic problems with an eigenvalue in the boundary conditions

Barkovsky V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 9–24